Publication
Title
Article impact calculated over arbitrary periods
Author
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2005
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
56:1(2005), p. 58-62
ISI
000225799300007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.11.2017
To cite this reference